# SDR SWAA2012120310135

- Difficulty date: November 11, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC14902773
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UPPER SURFACE OF RIGHT W/W PRESSURE DECK AT BS 708, RBL 63-70, WL 202.  REMOVED AND REPLACED STIFFENER IAW SRM.
